MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Model Number 453564243591
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a speaker malfunction.The device was not in clinical use at the time the reported issue was discovered.
 
Additional Manufacturer Narrative
H10: the field service engineer (fse) discovered that the speaker the customer was referring to is a third party accessory that is used between the examination and control rooms that allows the doctor to communicate with the radiologist and nurse.The fse contacted the third party vendor and had the speaker replaced to resolve the issue.The fse confirmed there was no speaker malfunction or failure of the flex cardio device and that all audible sounds/alarms could be heard from the device at all times.The device passed all functional testing and was returned to service.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10276719
Report Number1051786-2020-00038
Device Sequence Number19489113
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public(01)00884838082113
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Device Catalogue Number453564243591
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1